| Catalog Number |
230792004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that green screwdriver used for metaglene locking screws was chipped at the tip of the inner screwdriver when locking screws.No patient involvement,all parts retrieved.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the submitted instrument confirmed the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.